Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On infinite inseparable extensions of exponent one


Author: Murray Gerstenhaber
Journal: Bull. Amer. Math. Soc. 71 (1965), 878-881
DOI: https://doi.org/10.1090/S0002-9904-1965-11424-0
MathSciNet review: 0188206
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Gerstenhaber, On the Galois theory of inseparable extensions, Bull. Amer. Math. Soc. 70 (1964), 561-566. MR 162794
  • 2. N. Jacobson, Galois theory of purely inseparable fields of exponent one, Amer. J. Math. 46 (1944), 645-648. MR 11079
  • 3. N. Jacobson, Lectures in abstract algebra, Vol. III, Van Nostrand, Princeton, N. J., 1964. MR 172871
  • 4. P. Ponomarenko, The Galois theory of infinite purely inseparable extensions, Bull. Amer. Math. Soc. 71 (1965), 876-877. MR 188205
  • 5. O. Zariski and P. Samuel, Commutative algebra, Van Nostrand, Princeton, N. J., 1958. MR 90581


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11424-0

American Mathematical Society